| Model Number |
SUTURETAPE FIBERLINK 1.3MM WH/BL |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/01/2025, it was reported by an arthrex employee via (b)(6) that an ar-12990n scorpion needle and an ar-7535 experienced an issue.When the needle was installed to the scorpion and tried to thread tape, the handle was too stiff to grip.Upon checking, the needle had broken off in the shaft.This was discovered during the case and the case was completed using another device with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the concomitant device due to excessive force being used during firing of the needle thus, breaking the needle and causing a blockage within the shaft.